← Return to Myelofibrosis*

Discussion
wellness3070 (@wellness3070)

Myelofibrosis*

Blood Cancers & Disorders | Last Active: Oct 5, 2020 | Replies (75)

Comment receiving replies
@stimme

Hi, Kanaaz, Thank you for this. That side effect – muscle weakness – had slipped past my radar. I have sudden muscle weaknesses in my arms and legs. I also have spinal stenosis which could also cause that (and may itself also be a side-effect, of course – fibrin in the spinal column). The problem for me is that I am a violinist. I can still teach but I was doing popular recitals. Now I dare not chance this in case I drop my bow. This has almost happened even when teaching!

Jump to this post


Replies to "Hi, Kanaaz, Thank you for this. That side effect - muscle weakness - had slipped past..."

Good morning, @stimme . So I understand you have a chronic disease and you’re a violinist. How do the two things affect each other? I also have a chronic disease and I find it has affected everything I do. You said that you don’t give recitals anymore because of weakness in your hands. That must have been hard to accept. Have you found anything you can do for the weakness?